# SDR A6WA2019120647042

- Difficulty date: December 4, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 44,562 hours, 43,003 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 2833
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 32,474 hours, 31,449 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION, DURING CLIMB OUT RECIEVED LT T/R UNLOCK CAUTION MSG.  C/W QRH EMERG STOW WAS PRESSED.  T/R STOWED VISUALLY VERIFIED ON GROUND.  REV ICON AMBER, DID NOT EXTINGUISH.  AIRCRAFT AIR RETURNED TO KORD FOR MX.  REVERSER WAS DE-ACTIVATED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  R&R LT TR PDU IAW AMM 78-31.  OPS CHECK GOOD, REMOVED PLACARD REMOVED FROM MEL.
